Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2018, Article ID 7028578, 4 pages
https://doi.org/10.1155/2018/7028578
Case Report

A Rare Case of Retrogastric Abscess Occurring Six Months after N-Butyl-2-Cyanoacrylate Injection into Gastric Varices

1Gastroenterology and Hepatology, Woodlands Integrated Health Campus (WIHC), Singapore
2Gastroenterology and Hepatology, Changi General Hospital, Singapore
3Department of Medicine, Woodlands Integrated Health Campus (WIHC), Singapore

Correspondence should be addressed to Ikram Hussain; gs.chw@niassuh_marki

Received 7 November 2017; Revised 28 November 2017; Accepted 6 December 2017; Published 8 January 2018

Academic Editor: William B. Silverman

Copyright © 2018 Ikram Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ikram Hussain, Andrew Eu Boon Kwek, Veeraraghavan Meyyur Aravamudan, Chern Hao Chong, and Tiing Leong Ang, “A Rare Case of Retrogastric Abscess Occurring Six Months after N-Butyl-2-Cyanoacrylate Injection into Gastric Varices,” Case Reports in Medicine, vol. 2018, Article ID 7028578, 4 pages, 2018. https://doi.org/10.1155/2018/7028578.